# SDR SWIA200211319

- Difficulty date: August 21, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 8,455 hours, 8,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLES CRACKED AT FS 280.0 LBL AND RBL 90 INBOARD AND OUTBOARD.  NEW ANGLES FIT AND INSTALLED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-42-21.
